# SDR YENA2023010600018

- Difficulty date: January 3, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 020
- Aircraft time: 43,565 hours, 28,258 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 10139521
- Part serial: 2018100020
- Condition: Failed
- Location: Right
- Part time: 5,269 hours, 3,503 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1745,  AIRCRAFT PERFORMED AN AIR TURN BACK T BOS,  CABIN PRESSURIZATION CYCLING UP AND DOWN AS MUCH AS 2500 FPM DURING CRUISE.  MANUAL CONTROL OF THE OUTFLOW VALVE,  NO HELP.  BLEED PRESSURES CYCLING FROM 10 PSI TO 48 PSI. BOTH BLEED CYCLING PRESSURE BUT MORE SO ON RIGHT.   REMOVED AND REPLACED ACM IAW AMM 21-51-05 UP TO ITEM, SUBTASK 420-002-A STEP  9, 3582714-2, 3582713-1. REMOVED AND REPLACED DUAL HEAT EXCHANGER IAW AMM 21-51-04. OPS CHECK AND LEAK CHECK REQUIRED, 3582713-2, OPS CHECK AND LEAK CHECK IAW AMM 21-51-00.
